# SDR UIEA2019032203617

- Difficulty date: March 21, 2019
- Submitted: March 22, 2019
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 95,211 hours, 19,249 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Heat Exchanger
- Part number: 1942704
- Part serial: 183532
- Condition: Not Reported
- Location: Ac Bay
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REPLACED THE PRIMARY AND SECONDARY COOLING PACK HEAT EXCHANGERS( R/R BOTH LT & RT PRIMARY AND SECONDARY HEAT EXCHANGERS IAW AMM 21-51-02 (VENDOR TO CLAEN) )
